# SDR HEEA063107

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- System (JASC): 6321 · Main Rotor Brake
- Part: Pin
- Part number: 406010429101
- Condition: Worn
- Location: Main Rotor
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIN WORN, PLAY IN DRIVE LINK.
